Hi guys, well i had sex with my bf on the 3rd day of my period because it was really light. But whule doing it the condom broke still didnt cum inside me but 8 decided to take plan b after the 5th day of my period because i heard u can get pregnant woth precum. So it was aeound 42 hrs later that i took the pill while kn period. Then later i was done woth period i started havingg brownish dischage so i thought it was because i was ending my period but three days later i had sex with my bf we used a condom it didnt brake this time but in the morning i started bleeding. What could this be? Im just assuming its a side effect of the pill. But in still worried what if im actually pregnant? I need some advice thanks i appreciate it.
It is a side effect of the Plan B. You can get any hormonal symptoms, such as the ones you get with a period or pregnancy, as it's a huge dose of hormone. Far better to sort out regular birth control, as it's more effective than Plan B.
Your next proper period may be late due to the Plan B. You can test once you don't get it, to put your mind at rest.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Aug 2014 • 1 answer
Updated 21 Feb 2016 • 2 answers
Updated 22 Jun 2016 • 1 answer
Updated 19 Jul 2016 • 1 answer
Updated 11 May 2017 • 2 answers